Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/246363
Authors: 
Krebs, Vanessa
Schmidt, Martin
Year of Publication: 
2018
Citation: 
[Journal:] Operations Research Perspectives [ISSN:] 2214-7160 [Volume:] 5 [Year:] 2018 [Pages:] 169-173
Publisher: 
Elsevier, Amsterdam
Abstract: 
We study the existence and uniqueness of equilibria for perfectly competitive markets in capacitated transport networks. The model under consideration is rather general so that it captures basic aspects of related models in, e.g., gas or electricity networks. We formulate the market equilibrium model as a mixed complementarity problem and show the equivalence to a welfare maximization problem. Using the latter we prove uniqueness of the resulting equilibrium for piecewise linear and symmetric transport costs under additional mild assumptions. Moreover, we show the necessity of these assumptions by illustrating examples that possess multiple solutions if our assumptions are violated.
Subjects: 
Market equilibria
Networks
Transport costs
Uniqueness
Perfect competition
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by/4.0/
Document Type: 
Article

Files in This Item:
File
Size
365.81 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.